# SDR CALA9701236

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Screen Cover
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE OIL QUANTITY DROPPED TO ZERO FOLLOWED BY OIL PRESSURE DECREASING TO 10 PSI AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO LAX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PLUG ON MAIN OIL SCREEN COVER LEAKING.  A NEW OIL SCREEN COVER ASSEMBLY WAS INSTALLED AND THE ENGINE WAS SERVICED WITH OIL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
